Sinarest Af Plus Syrup 60ml
By CENTAUR PHARMACEUTICALS PVT LTD
60ml Syrup in Bottle
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
Sinarest-AF Plus Syrup contains a combination of Chlorpheniramine and Phenylephrine. Chlorpheniramine is an antiallergic and Phenylephrine is a decongestant. Sinarest AF Plus syrup is used for temporary relief in common cold and allergic rhinitis. It helps in improving symptoms like runny and stuffed nose, sneezing and throat irritation. This medicine should not be used in patients with heart-related problems. You should take this medicine as advised by your doctor for maximum benefits and avoid using it for a prolonged duration when not required.
Uses of Sinarest Af Plus Syrup 60ml
Sinarest-AF Plus Syrup is used for the symptomatic treatment of common cold and allergic rhinitis
Contraindications of Sinarest Af Plus Syrup 60ml
- If you are allergic to Chlorpheniramine or Phenylephrine or any of the ingredient of this medicine
- If you have taken medicines for brain disorders such as rasagiline in the last 14 days
- If you are suffering from high blood pressure or heart disease
- If you have diabetes, increased pressure inside the eyes (glaucoma)
- If you are suffering from the overactive thyroid gland and breathing problems like bronchitis
- If you experience difficulty in urination due to enlarged prostate gland
Side effects of Sinarest Af Plus Syrup 60ml
- Increased blood pressure
Precautions and Warnings of Sinarest Af Plus Syrup 60ml
Can I take Sinarest-AF Plus syrup during pregnancy?
It is not safe to use Sinarest-AF Plus syrup during pregnancy and it should be used if prescribed by a doctor. Your doctor will tell you about the use of this medicine after assessing the benefits over risks. Do not self medicate this syrup in cough and cold.
Can I take Sinarest-AF Plus Syrup while breastfeeding?
Sinarest-AF Plus syrup passes into the breastmilk in small quantity. So it should not be used unless considered essential by your doctor.
Can I drive if I have consumed Sinarest-AF Plus Syrup?
You may experience drowsiness, dizziness or blurred vision after taking Sinarest-AF Plus syrup. Be cautious while driving or operating any machinery.
Can I consume alcohol with Sinarest-AF Plus Syrup?
Alcohol intake can make you feel more drowsy or sleepy. It is advised to avoid alcohol consumption during the treatment with Sinarest-AF Plus syrup.
Other General Warnings
Talk to your doctor if
- You are already taking medicines for psychiatric illness, as it can enhance drowsiness
- You are experiencing drowsiness, nervousness
- You don't feel any improvement in your symptoms within a week
- You are pregnant or breastfeeding
- You have asthma or any airway obstruction problems
- You have a kidney or liver disease
- You have a history of fits or seizures
- You have a history of tumour in the adrenal gland
- You have a blockage in your stomach and intestine
Mode of Action of Sinarest Af Plus Syrup 60ml
How Does It Work?
- Sinarest-AF Plus syrup works by combined action of its two components chlorpheneramine and phenylephrine. Chlorpheniramine acts by blocking the action of histamine a natural substance produced by the body during an allergic reaction and impoves allergic symptoms like sneezing, watery eyes, throat irritation.read less
- Phenylephrine acts is an vasoconsrictor, it shrinks or constricts the blood vessles in the nasal passage and improves congestion.
Directions for Use of Sinarest Af Plus Syrup 60ml
- Take Sinarest AF Plus syrup as prescribed by your doctor
- Use a proper measuring cup or spoon for exact quantities
- Do not consume this medicine directly from bottle
- Read any special instruction on the package
Interactions of Sinarest Af Plus Syrup 60ml
Interactions with other medicines
- Medicines used to treat brain disorders or psychiatric illness should not be used with Sinarest AF Plus as it can lead to a risk of heart-related side effects or increased blood pressure.
- Sinarest AF Plus can reduce the effectiveness of high blood pressure medicines and can increase blood pressure abruptly.
- Sinarest AF Plus should not be taken along with medicines used to treat heart failure such as digoxin as it can increase the risk of irregular heartbeat or heart attack.
- Phenytoin and ergot containing medicines should not be consumed along with Sinarest AF Plus as it can lead to toxicity.
- Other medicines like medicines to induce sleep or anti-anxiety medicines and ceratin painkillers should be used as it can induce sedation.
Storage and disposal of Sinarest Af Plus Syrup 60ml
- Store Sinarest AF Plus Syrup between 20°- 25°C
- Try to keep it away from children and pets.
Dosage of Sinarest Af Plus Syrup 60ml
- Symptoms of overdose of Sinarest AF Plus syrup may include irregular heartbeat, hallucinations, fits or you may sometimes pass out.
- If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital.
Missed a Dose
If you missed any dose of Sinarest AF Plus Syrup, take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one.
Frequently Asked Questions (FAQs)
Q: For how long do I need to take Sinarest-AF Plus?
A: Take Sinarest-AF Plus Syrup as per the prescribed dosage duration by your doctor as this medicine can cause dizziness or sleepiness. So do not give this medicine to induce sleep to the children.
Q: Any precautions do I need to take while taking Sinarest AF Plus syrup?
A: Do not consume alcohol or any other cough medicines along with Sinarest-AF Plus syrup. It can lead to excessive dizziness or sleepiness. Caution is recommended while driving or operating machinery.
Q: Can I take Sinarest AF Plus syrup, if I have high blood pressure?
A: Sinarest-AF Plus syrup is not recommended for patients having high blood pressure as it can increase your blood pressure abruptly and can also reduce the effectiveness of high blood pressure medicines.
Q: Can I give Sinarest-AF Plus syrup to my 2 months old baby?
A: No, Sinarest-AF Plus Syrup should not be used in children below 6 months of age. Also, you should always consult a child specialist before giving any medicine to your baby as their organs are very delicate and sensitive.
Q: What is the use of Sinarest AF Plus syrup?
A: Sinarest AF Plus syrup is used for relieving common cold and allergic rhinitis with the symptoms of throat pain, sneezing, runny or stuffed nose.
Other Products from this Brand
- Sinarest New 500 10 2 Mg Tablet 10
- Sinarest Vapocaps
- Sinarest Paed Drops 15 Ml
- Sinarest Syp 100 Ml
- Sinarest Syp 60 Ml
- Sinarest Bottle Of 10 Ml Nasal Spray
- Sinarest New Adult Bottle Of 10 Ml Nasal Spray
- Sinarest 0 5 Mg Nasal Drops 10 Ml
- Sinarest Oral Drops 15 Ml
- Sinarest Linct Syrup 60 Ml
- Sinarest Linctus 100 Ml
- Sinarest Cc Syp 60 Ml
- Sinarest Tablet
|You Save||₹11.86 (15% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Contains||Phenylephrine(2.0 Mg),Chlorpheniramine / Chlorphenamine(5.0 Mg)|
|Side effects||Drowsiness, headache, vomiting, weakness, dizziness|
Last Updated on: 12 Feb 2021 | 12:28 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved